# SDR DALA2016052304119

- Difficulty date: May 22, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 51,197 hours, 23,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM -254 AT FWD GALLEY AREA BETWEEN FRAME 12 TO FRAME 24, REPLACED FLOORBEAM -254 AT FWD GALLEY AREA BETWEEN FRAME 12 TO FRAME 24 IAW SRM 51-72-11 AND DWG D53111462.
